×

zbMATH — the first resource for mathematics

Noncommuting random products. (English) Zbl 0203.19102

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Banach, Théorie des opérations linéaires, Monogr. Mat., Tom I, Warsaw, 1932. · JFM 58.0420.01
[2] Richard Bellman, Limit theorems for non-commutative operations. I, Duke Math. J. 21 (1954), 491 – 500. · Zbl 0057.11202
[3] Armand Borel and Harish-Chandra, Arithmetic subgroups of algebraic groups, Ann. of Math. (2) 75 (1962), 485 – 535. · Zbl 0107.14804
[4] Leo Breiman, The strong law of large numbers for a class of Markov chains, Ann. Math. Statist. 31 (1960), 801 – 803. · Zbl 0104.11901
[5] François Bruhat, Sur les représentations induites des groupes de Lie, Bull. Soc. Math. France 84 (1956), 97 – 205 (French). · Zbl 0074.10303
[6] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. · Zbl 0053.26802
[7] N. Dunford and J. T. Schwartz, Linear operators, Interscience, New York, 1958.
[8] Harry Furstenberg, A Poisson formula for semi-simple Lie groups, Ann. of Math. (2) 77 (1963), 335 – 386. · Zbl 0192.12704
[9] H. Furstenberg and H. Kesten, Products of random matrices, Ann. Math. Statist. 31 (1960), 457 – 469. · Zbl 0137.35501
[10] I. M. Gel\(^{\prime}\)fand, Spherical functions in symmetric Riemann spaces, Doklady Akad. Nauk SSSR (N.S.) 70 (1950), 5 – 8 (Russian).
[11] Roger Godement, A theory of spherical functions. I, Trans. Amer. Math. Soc. 73 (1952), 496 – 556. · Zbl 0049.20103
[12] Ulf Grenander, Some non linear problems in probability theory, Probability and statistics: The Harald Cramér volume (edited by Ulf Grenander), Almqvist & Wiksell, Stockholm; John Wiley & Sons, New York, 1959, pp. 108 – 129.
[13] SigurÄ’ur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962.
[14] G. D. Mostow, Homogeneous spaces with finite invariant measure, Ann. of Math. (2) 75 (1962), 17 – 37. · Zbl 0115.25702
[15] Takesi Watanabe, On the theory of Martin boundaries induced by countable Markov processes, Mem. Coll. Sci. Univ. Kyoto Ser. A Math. 33 (1960/1961), 39 – 108. · Zbl 0115.13701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.